1971 The L1 norm of the approximation error for Bernstein-type polynomials. J. Approx. Theory 5:347-356.

1973 On the centering of a simple linear rank statistic. Ann. Stat. 1:54-66.

1974 The L1 norm of the approximation error for splines with equidistant knots. J. Approx. Theory 11:176-193. Erratum 21(1977):313-314.

1977 Some incomplete and boundedly complete families of distributions. Ann. Stat. 5:278-291.

1982 A statistician’s progress from Berlin to Chapel Hill. In The Making of Statisticians, ed. J. Gani, pp. 99-109. New York: Springer-Verlag.

The National Academies | 500 Fifth St. N.W. | Washington, D.C. 20001
Copyright © National Academy of Sciences. All rights reserved.
Terms of Use and Privacy Statement